Hi ladies, a bit of a long story but I’m going insane ????.
I had my 3rd baby 6 month’s ago and had the normal post baby bleeding for 4 week’s then it tampered off to a light spotting. at the point I went back on the pill (levlen) which I have used in the past with no issue. After being on levlen for 3 month’s I continued spotting some times light bleeding the entire time I was on it never stopping. I went to the dr several times but they kept telling me to let me body adjust to it. By month 4 of non stop bleeding I went back to the doctor’s and they decided to put me on a higher estrogen dose called Yasmin. I have now been on the Yasmin pill for 2 months but I am STILL bleeding/spotting. I’m going insane, sick of wearing underwear 24/7 and tampons/pads. My sex life with hubby is suffering, we’re still having sex but none of the fun stuff like oral or me on top, Its to the point now I wake up and see I’m still bleeding and I burst into tears. The doctor’s keep telling me to continue with the pill but its been 6 month’s and nothing Is changing! Had anyone experienced this? Did your body adjust or should I just throw in the towel and stop.


Posted anonymously, 7th March 2019


Want more real mum questions sent to you?


Ask your question

  • I had and Implanon after my son and I had 4 months of constant bleeding. I had it removed and was offered the marina implant. I currently am not on anything just to try and get my body back to normal. But for me I don’t have much options in the way of contraception I’ve got the marina option or sterilization for a more permanent solution.



  • Everyone is different – if you re concerned could you go back for a scan to see everything is ok



  • I agree with the other posts, if it’s still persisting get a second opinion!



  • I’ve only had one baby and my bleeding stopped after three weeks, maybe see another doctor?



  • Get another opinion and get an ultrasound if you feel you need.



  • I would be straight back to see a doctor, a different one for a second opinion. Losing that much blood will be so draining, and you need your energy you’ve a mum !



  • Please get another medical opinion. You will be losing so much iron that your body really needs, especially with a young baby.



  • Definitely need a definitive answer on what’s causing it. See another doctor and get a referral for a specialist.



  • I would arrange to have an ultra sound to see where the bleeding is coming from. If it’s from the cervix then maybe the hormones from the pill are making the cervix swell and cause bleeding. I hope you find answers and a solution. All the best.



  • Have you had a smear? Have you had an ultrasound?
    I think you need to investigate where the bleeding is coming from.
    I had a similar situations 10+ yrs ago (not post baby) and turns our it was all from my cervix and had to have laser treatment.
    I say seek a second opinion – perhaps a specialist.



  • I would stop. That is just me personally. The hormones didn’t really get a chance to settle from childbirth and then you add in the hormones of the pill. If I were in your situation I would be asking what my other options are and if they kept pushing the pill I would explain that it is my body and I am not willing to continue with it.


Post an answer
Like Facebook page

LIKE MoM on Facebook

What is your answer to that question?
Would you like to include a photo?

No picture uploaded yet
Please wait to see your image preview here before hitting the submit button.

Your MoM account

Lost your password?

Enter your email and a password below to post your answer and join MoM:

↥ Back to top

Thanks For Your Star Rating!

Would you like to add a written rating or just submit?

Write A Rating Just Submit
Join